Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    1099

accutane process 12/17

ivethm22

134 views

i've hit my 4th month mark and im on my 5th month now. same symptoms; dry skin, dry lips. i do get some joint pain but it's not something serious. I've been blessed that I haven't gotten any side effects. i'm still on 80 mg a day. sometimes i get small dots that want to become pimples but they dont. they're small dots that go away fast. i just have redness and scarring. the dermatologist said the redness will go away after im off the medication. which if by the end of this month im still doin good, i wont need to do another month. im posting 2 sets of photos because sometimes depending on the lighting, angle and side of the camera, my redness looks different. the first set, i took them with the back camera. the second pics are from my front camera 
IMG_5301.jpgIMG_5300.jpgIMG_5299.jpgIMG_5298.jpg



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×